# SDR ASAA2016010314734

- Difficulty date: January 3, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 28,640 hours, 8,736 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 10189
- Condition: Failed
- Part time: 31,364 hours, 10,500 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN USING CLIMB POWER PNEUMATIC DUCT PRESSURE SPLIT OF 25PSI EXISTS WITH THE LT DUCT BEING THE LOWER OF THE 2. IN CRUISE FLIGHT AT FL370 RT DUCT SHOWS 41PSI AND LT DUCT SHOWS 24PSI IAW AMM 36-00-00-860-807 DUCT PRESSURE IS WITHIN OPS LIMITS. MIN 18PSI MAX 60PSI.  DEFERRAL CREATED FOR ENGINE BLEED AIR SYS HEALTH CHECK TO BE COMPLETED WITHIN 10 DAYS REF AMM 36-11-00-700-801.  ACFT GROUNDED.  COMPLIED WITH TASK CARD NG-36WC-00001 BLEED AIR SYSTEM HEALTH CHECK. R & R BLEED AIR REGULATOR ON NR 1 ENGINE IAW AMM 36-11-03-000-801 & 36-11-03-400-801. R & R PRE-COOLER CONTROL VALVE ON NR 1 ENGINE IAW AMM 36-12-02-000-801 & 36-12-02-400-801. CROSSOVER OPS CHECK GOOD IAW AMM 36-11-00-710-801. ALL INDICATIONS WITHIN GIVEN PARAMETERS.  NO FURTHER DEFECTS NOTED.
